diabetestalk.net

Type 1 Diabetes Thanksgiving

Share on facebook

I'm Afraid Of Thanksgiving Day...

Registration is fast, simple and absolutely free so please,join our community todayto contribute and support the site. This topic is now archived and is closed to further replies. And I misspelled my title and can't fix it, even in the Full Editor mode.**Thanksgiving Day** This will be my first major holiday since dx. Despite the fact that 4 of my five family members are now diabetic (three of us are T1, one is T2), we are having "the usual" Turkey Day foods - mashed potatoes (carbs!), dressing (carbs!), escalloped oysters (carbs!), green bean casserole (carbs!). Tom the Turkey is getting a break this year and we are doing roasted chicken, so lower carbs. I'm making dessert, so that will be lower in carbs and sugar free, but still carbs. I see my insulin needs for tomorrow tripling, even if I eat tiny portions and stack my injections. And this is just when I'm starting to feel in somewhat in control of my diet.That's all I see when I look at food anymore - carb counts and formulas for calculating insulin doses. Food is no longer a pleasure. Its a chore. And have I ever mentioned that I hate math? Sucked at it royally in school. But I'm getting pretty good at it now, despite myself Continue reading >>

Share on facebook

Popular Questions

  1. oxmoore

    How can I stop the diarrhea caused by metformin?

    I was just diagnosed with diabetes. Last week my doctor prescribed metformin to me. I take one 500mg pill two times a day. I have been having diarrhea about 2 hours after each dose. Is this normal and will it go away? I, also, take lisinopril for blood pressure and a baby aspirin for heart protection.

  2. SU suzanne66

    The most common side-effects of Metformin are feeling sick, diarrhea and abdominal pain. These symptoms do not usually last long.
    If the side effects do not settle or become bothersome talk with your doctor.
    Your dose may need to be reduced to allow your body to adjust.
    Your doctor may consider switching you to an slow-release medication which may reduce diarrhea, because smaller amounts are absorbed over the day rather than hitting your system all at once.
    Make sure you take metformin just after a meal or with a snack.

  3. SH

    I take slow release metformin and I still suffer from dreadful diarrhea. I am getting very depressed about this it is making me feel ill.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetes